# SDR 2008UALA01531

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 37,818 hours, 4,539 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT IS BROKEN OFF FROM THE SEAT AT SEAT 3J.  REPLACED LIGHT ASSY, OPS CHECK IS NORMAL.
